# SDR SWAA2020122938553

- Difficulty date: December 26, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 56,238 hours, 33,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT/SALIDA PLASTIC SIGN COVER FOR OVERWING EXIT ROW 12 IS BROKEN AND WILL NOT STAY ATTACHED.  R & R, PER AMM 33-51-01 (COVER).
